Yuki is throwing up after doxycycline dose

myrnafaye

TCS Member
Thread starter
Super Cat
Joined
Apr 20, 2014
Messages
809
Reaction score
109
Hi, Yuki is on doxycycline for mycoplasma felis. Capsules, followed by treats and water. Problem: twice he has thrown up after his evening dose of doxy. I will be in touch with the vet, but what am I supposed to do about this? Doxy can be compounded, but wouldnt it still produce the same effect, of vomiting?
 

Mamanyt1953

Rules my home with an iron paw
Staff Member
Forum Helper
Joined
Oct 16, 2015
Messages
23,699
Reaction score
37,591
Location
Havelock, North Carolina
Not necessarily, as it would not be irritating the stomach. I would, however, try giving it after a full meal, and see if that makes a difference. If not, call your vet, or consider compounding.
 

white shadow

TCS Member
Top Cat
Joined
Nov 28, 2010
Messages
2,588
Reaction score
2,197
Location
CA
.
Hi myrnafaye.

Right off the bat, give Yuki (preferably) some wet food, but liquids could work - to ensure that nothing remains along the pathway to his gut. That chemical can cause severe damage to the tissues no matter its form/format.

Now, as to the rest of the question, I'd say, call your Vet.
.
 
Top